Numerical method for a neutral delay differential problem


Çimen E., Ekinci Y.

INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE, vol.12, no.1, pp.1-11, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2017
  • Journal Name: INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.1-11

Abstract

In this paper, the initial-value problem for a linear first order neutral delay differential equation is considered. To solve this problem numerically, we construct a fitted difference scheme on a uniform mesh which is succeeded by the method of integral identities with the use of exponential basis functions and interpolating quadrature rules with weight and remainder term in integral form. Also, the method is first-order convergent in the discrete maximum norm. Furthermore, numerical illustrations provide support of the theoretical results.